MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BCI OXIMETER ACCESSORIES; CATHETER, INTRAVASCULAR, DIAGNOSTIC

SMITHS MEDICAL ASD, INC. BCI OXIMETER ACCESSORIES; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 3043
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 : (b)(6).H3: device not received by manufacturer.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported the oximetry probe's sensors stopped working within a short period of time.The spo2 values were inconsistent with the patient's condition.The event occurred during patient use and there was no patient harm/adverse event.
 
Additional Manufacturer Narrative
H3 - device not returned to date.H6 - evaluation codes: updated.Device evaluation: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.The exact cause could not be determined; however, based on the reported problem, the most probable cause could be improper patient attachment tape use.A device history report (dhr) review could not be performed as the dhr is at the supplier.If the product is returned, the manufacturer will reopen this complaint for further investigation.H3 - device returned to manufacturer: no.
 
Additional Manufacturer Narrative
D4: updated **udi related data quality updates only**.

Brand Name
BCI OXIMETER ACCESSORIES
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18384220
Report Number3012307300-2023-12191
Device Sequence Number4196855
Product Code DQO
UDI-Device Identifier15019517042542
UDI-Public(01)15019517042542(17)310601(10)2116-1
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K893877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3043
Device Catalogue Number3043
Device Lot Number21161
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2023
Supplement Date Received by Manufacturer01/25/2024
01/25/2024
Initial Report FDA Received Date12/22/2023
Supplement Report FDA Received Date02/22/2024
07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown